Alert archive / California / High Wind Watches in 2011
High Wind Watch 2, NWS Hanford, CA
NWS Hanford, CA issued this high wind watch at Feb 17, 2011, 10:25 AM PST. It took effect at Feb 18, 2011, 12:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 17, 2011, 10:25 AM PST (18:25 UTC)
- In effect from
- Feb 18, 2011, 12:00 AM PST
- Expired
- Feb 17, 2011, 5:44 PM PST
- In force
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
639 WWUS76 KHNX 171825 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1025 AM PST THU FEB 17 2011 CAZ089-091-180400- /O.CON.KHNX.WI.Y.0008.110217T1900Z-110218T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 1025 AM PST THU FEB 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. STRONG AND GUSTY WINDS WILL OCCUR AHEAD OF A DEEPENING STORM SYSTEM OVER THE EASTERN PACIFIC TODAY. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH... ESPECIALLY BELOW THE PASSES...AND CONTINUING PAST SUNSET BEFORE DIMINISHING. * LOCATIONS INCLUDE: AVENAL...COALINGA...PACHECO PASS...COTTONWOOD PASS. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ092-095-180400- /O.NEW.KHNX.HW.A.0002.110218T0800Z-110219T0300Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 1025 AM PST THU FEB 17 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR THE GRAPEVINE... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WATCH FOR THE GRAPEVINE...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING. * WINDS: SOUTHERLY AT 25 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: FROM ABOUT MIDNIGHT TONIGHT INTO THE EARLY EVENING HOURS FRIDAY. THE STRONGEST WINDS ARE LIKELY BETWEEN 10 AM AND 5 PM FRIDAY. * LOCATIONS INCLUDE: INTERSTATE 5 FROM GRAPEVINE THROUGH TEJON PASS. * IMPACTS: AREAS OF BLOWING DUST WITH SEVERELY REDUCED VISIBILITY...DIFFICULTY STEERING AND CONTROL OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS...TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DURFEE WEATHER.GOV/HANFORD
3 follow-up statements
951 WWUS76 KHNX 172104 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 104 PM PST THU FEB 17 2011 CAZ090-180400- /O.EXA.KHNX.WI.Y.0008.000000T0000Z-110218T0400Z/ EAST CENTRAL SAN JOAQUIN VALLEY- 104 PM PST THU FEB 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE EAST CENTRAL SAN JOAQUIN VALLEY. STRONG AND GUSTY WINDS WILL OCCUR AHEAD OF A DEEPENING STORM SYSTEM OVER THE EASTERN PACIFIC TODAY. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH... ESPECIALLY BELOW THE PASSES...AND CONTINUING PAST SUNSET BEFORE DIMINISHING. * LOCATIONS INCLUDE: MERCED...CHOWCHILLA...MADERA...FRESNO... KERMAN. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-180400- /O.CON.KHNX.WI.Y.0008.000000T0000Z-110218T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 104 PM PST THU FEB 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. STRONG AND GUSTY WINDS WILL OCCUR AHEAD OF A DEEPENING STORM SYSTEM OVER THE EASTERN PACIFIC TODAY. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH... ESPECIALLY BELOW THE PASSES...AND CONTINUING PAST SUNSET BEFORE DIMINISHING. * LOCATIONS INCLUDE: AVENAL...COALINGA...FIREBAUGH...FIVE POINTS... HURON...LEMOORE...PACHECO PASS...COTTONWOOD PASS. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ092-095-180515- /O.CON.KHNX.HW.A.0002.110218T0800Z-110219T0300Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 104 PM PST THU FEB 17 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MIDNIGHT PST TONIGHT THROUGH FRIDAY EVENING FOR THE GRAPEVINE... A HIGH WIND WATCH FOR THE GRAPEVINE REMAINS IN EFFECT FROM MIDNIGHT PST TONIGHT THROUGH FRIDAY EVENING FOR [!!!GIVE SPECIFIC AREA!!!]. * WINDS: SOUTHERLY AT 25 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: FROM ABOUT MIDNIGHT TONIGHT INTO THE EARLY EVENING HOURS FRIDAY. THE STRONGEST WINDS ARE LIKELY BETWEEN 10 AM AND 5 PM FRIDAY. * LOCATIONS INCLUDE: INTERSTATE 5 FROM GRAPEVINE THROUGH TEJON PASS. * IMPACTS: AREAS OF BLOWING DUST WITH SEVERELY REDUCED VISIBILITY...DIFFICULTY STEERING AND CONTROL OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS...TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DURFEE WEATHER.GOV/HANFORD
502 WWUS76 KHNX 172107 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 106 PM PST THU FEB 17 2011 CAZ090-180400- /O.EXA.KHNX.WI.Y.0008.000000T0000Z-110218T0400Z/ EAST CENTRAL SAN JOAQUIN VALLEY- 106 PM PST THU FEB 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE EAST CENTRAL SAN JOAQUIN VALLEY. STRONG AND GUSTY WINDS WILL OCCUR AHEAD OF A DEEPENING STORM SYSTEM OVER THE EASTERN PACIFIC TODAY. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH... ESPECIALLY BELOW THE PASSES...AND CONTINUING PAST SUNSET BEFORE DIMINISHING. * LOCATIONS INCLUDE: MERCED...CHOWCHILLA...MADERA...FRESNO... KERMAN. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-180400- /O.CON.KHNX.WI.Y.0008.000000T0000Z-110218T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 106 PM PST THU FEB 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. STRONG AND GUSTY WINDS WILL OCCUR AHEAD OF A DEEPENING STORM SYSTEM OVER THE EASTERN PACIFIC TODAY. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH... ESPECIALLY BELOW THE PASSES...AND CONTINUING PAST SUNSET BEFORE DIMINISHING. * LOCATIONS INCLUDE: AVENAL...COALINGA...FIREBAUGH...FIVE POINTS... HURON...LEMOORE...PACHECO PASS...COTTONWOOD PASS. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ092-095-180530- /O.COR.KHNX.HW.A.0002.110218T0800Z-110219T0300Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 106 PM PST THU FEB 17 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MIDNIGHT PST TONIGHT THROUGH FRIDAY EVENING FOR THE GRAPEVINE... A HIGH WIND WATCH FOR THE GRAPEVINE REMAINS IN EFFECT FROM MIDNIGHT PST TONIGHT THROUGH FRIDAY EVENING FOR THE GRAPEVINE. * WINDS: SOUTHERLY AT 25 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: FROM ABOUT MIDNIGHT TONIGHT INTO THE EARLY EVENING HOURS FRIDAY. THE STRONGEST WINDS ARE LIKELY BETWEEN 10 AM AND 5 PM FRIDAY. * LOCATIONS INCLUDE: INTERSTATE 5 FROM GRAPEVINE THROUGH TEJON PASS. * IMPACTS: AREAS OF BLOWING DUST WITH SEVERELY REDUCED VISIBILITY...DIFFICULTY STEERING AND CONTROL OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS...TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DURFEE WEATHER.GOV/HANFORD
815 WWUS76 KHNX 180144 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 544 PM PST THU FEB 17 2011 CAZ092-180945- /O.UPG.KHNX.HW.A.0002.110218T0800Z-110219T0300Z/ /O.NEW.KHNX.HW.W.0002.110218T0800Z-110219T0300Z/ /O.EXA.KHNX.WI.Y.0008.000000T0000Z-110218T0400Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 544 PM PST THU FEB 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST FRIDAY FOR THE GRAPEVINE... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING FOR THE GRAPEVINE...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST FRIDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHERLY AT 25 TO 40 MPH WITH GUSTS TO NEAR 80 MPH. * TIMING: FROM ABOUT MIDNIGHT TONIGHT INTO THE EARLY EVENING HOURS FRIDAY. THE STRONGEST WINDS ARE LIKELY BETWEEN 10 AM AND 5 PM FRIDAY. * LOCATIONS INCLUDE: INTERSTATE 5 FROM THE HIGHWAY 166 INTERCHANGE TO LEBEC...AND HIGHWAY 99 FROM JUST SOUTH OF BAKERSFIELD TO THE INTERSTATE 5 MERGE. * IMPACTS: AREAS OF BLOWING DUST WITH SEVERELY REDUCED VISIBILITY...DIFFICULTY STEERING AND CONTROL OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS...TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-180945- /O.UPG.KHNX.HW.A.0002.110218T0800Z-110219T0300Z/ /O.NEW.KHNX.HW.W.0002.110218T0800Z-110219T0300Z/ KERN COUNTY MOUNTAINS- 544 PM PST THU FEB 17 2011 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST FRIDAY FOR THE GRAPEVINE... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING FOR THE GRAPEVINE...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT FOR THE KERN COUNTY MOUNTAINS. * WINDS: SOUTHERLY AT 25 TO 40 MPH WITH GUSTS TO NEAR 80 MPH. * TIMING: FROM ABOUT MIDNIGHT TONIGHT INTO THE EARLY EVENING HOURS FRIDAY. THE STRONGEST WINDS ARE LIKELY BETWEEN 10 AM AND 5 PM FRIDAY. * LOCATIONS INCLUDE: INTERSTATE 5 FROM GRAPEVINE ON THE SAN JOAQUIN VALLEY SIDE THROUGH TEJON PASS. * IMPACTS: AREAS OF BLOWING DUST WITH SEVERELY REDUCED VISIBILITY...DIFFICULTY STEERING AND CONTROL OF HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS...TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>091-180400- /O.CON.KHNX.WI.Y.0008.000000T0000Z-110218T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 544 PM PST THU FEB 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH... ESPECIALLY BELOW THE PASSES...AND CONTINUING PAST SUNSET BEFORE DIMINISHING. * LOCATIONS INCLUDE: AVENAL...COALINGA...FIREBAUGH...FIVE POINTS... HURON...LEMOORE...PACHECO PASS...COTTONWOOD PASS. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && DUDLEY $$ WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind watch went out at Feb 17, 9:43 AM PST, 42 minutes earlier.
Area forecast discussion, Feb 17, 9:43 AM PST, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 943 AM PST THU FEB 17 2011 .SYNOPSIS...UNSETTLED WEATHER WILL CONTINUE THROUGHOUT THE REGION AS ADDITIONAL STORM SYSTEMS ARE SLATED TO IMPACT THE REGION INTO NEXT WEEK. HEAVY MOUNTAIN SNOW AND VALLEY RAIN ARE POSSIBLE AT TIMES. GUSTY WINDS ARE EXPECTED ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY LATER THIS MORNING AND INTO THE EARLY EVENING. && .DISCUSSION...WV/IR INDICATING A STRENGTHENING UPPER SHORTWAVE CURRENTLY CENTERED OFFSHORE NEAR 37N/127W SPREADING INCREASING PRECIPITATION INTO NORCAL THIS MORNING. RADAR COMPOSITES INDICATE THAT CURRENTLY THE PRECIPITATION IS BRUSHING NORTHERN MERCED AND MARIPOSA COUNTIES...AND THE 12Z WRF/GFS AGREE ON SLOWLY PUSHING THE PRECIPITATION BAND SOUTHWARD TODAY THROUGH THIS EVENING AS THE SHORTWAVE TRACKS INLAND. THE PASSAGE OF THIS SYSTEM IS EXPECTED TO BRING INCREASED SOUTHERLY WINDS TO THE WEST SIDE OF THE SAN JOAQUIN VALLEY THROUGH THIS EVENING WHERE A WIND ADVISORY IS IN EFFECT FROM 1100 AM PST THIS MORNING TO 800 PM PST THIS EVENING. MEANWHILE...AS THE PRECIPITATION BAND PUSHES SOUTHWARD TODAY...SNOWFALL WILL PICKUP UP OVER THE MOUNTAINS ABOVE 4000 FEET. A WINTER STORM WARNING REMAINS IN EFFECT FOR THE SOUTHERN SIERRA NEVADA FROM THIS AFTERNOON THROUGH FRIDAY AFTERNOON. HOWEVER...MODEL QPF PROGS NOW KEEP MOST OF THE PRECIPITATION NORTH OF KINGS CANYON SO WILL KEEP THE WINTER STORM WARNING GOING FOR THE SOUTHERN SIERRA NEVADA FOR YOSEMITE PARK TO KINGS CANYON BUT WILL CANCEL THE WARNING FOR THE TULARE COUNTY MOUNTAINS AND THE KERN COUNTY MOUNTAINS AS MODEL QPF AMOUNTS ARE TOO LOW TO SUPPORT A WINTER WEATHER HIGHLIGHT FOR THE MENTIONED TIME FRAME. TEMPERATURES ARE ON TRACK TO REACH PROJECTED MAX/S THIS AFTERNOON AND WILL LET THE GOING TEMPERATURE FORECAST RIDE AS INCREASING CLOUD COVER AND A FAIRLY COLD AIRMASS IN PLACE TODAY WILL KEEP TEMPERATURES BELOW SEASONAL NORMALS. 12Z WRF/GFS ARE INDICATING THE OFFSHORE TROUGH DEEPENING ON FRIDAY AND FRIDAY NIGHT THEN PUSHING INLAND SATURDAY AND SATURDAY NIGHT. DOWNSLOPING NEAR THE SOUTH END OF THE VALLEY ON FRIDAY MAY PRODUCE LOCALLY STRONG WINDS ON FRIDAY AND WILL BE ISSUING A HIGH WIND WATCH FOR FRIDAY WITH A QUICK MORNING UPDATE FOR THE SOUTH END OF THE VALLEY. MEANWHILE...A WINTER STORM WATCH REMAINS IN EFFECT FOR FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON FOR THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS WHEN PRECIPITATION IS EXPECTED TO IMPACT THESE AREAS. THE MODELS ARE TRENDING WITH LESS INSTABILITY AND CAPE ON SATURDAY OVER OUR AREA WITH THE TROUGH PASSAGE. WHILE ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS ON SATURDAY AFTERNOON...SEVERE WEATHER IS UNLIKELY. THE MEDIUM RANGE MODELS ARE INDICATING THE TROUGH MOVES OUT OF OUR AREA BY MIDDAY SUNDAY THEN DROP THE NEXT SYSTEM FURTHER OFFSHORE ON WASHINGTON/S BIRTHDAY. THIS WILL RESULT IN A PERIOD OF DRY WEATHER FOR OUR AREA WITH DAYTIME TEMPERATURES A BIT WARMER THAT WHAT IS CURRENTLY PROGGED FOR EARLY NEXT WEEK. THE LOW IS THEN PROGGED TO PUSH INLAND NEAR THE US/MEXICO BORDER NEXT WEDNESDAY. && .AVIATION...MVFR CEILINGS WITH LOCAL IFR IN PRECIPITATION WILL OCCUR ALONG THE WEST SLOPES OF THE SIERRA GENERALLY NORTH OF FRESNO COUNTY THROUGH 18Z FRIDAY. VFR CONDITIONS CAN BE EXPECTED ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z FRIDAY. ADDITIONALLY...WIND GUSTS OF 35 KNOTS OR GREATER WILL OCCUR ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY THROUGH AT LEAST 03Z FRIDAY. STRONG SOUTHEAST WINDS IN EXCESS OF 35 KNOTS WILL DEVELOP AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND OVER THE GRAPEVINE BY 15Z FRIDAY. && .AIR QUALITY ISSUES...NONE && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 PM PST FRIDAY CAZ096. WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON CAZ095>097. WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY IN THE CAZ089-091. && PUBLIC...DS AVN/FW...DURFEE SYNOPSIS...TLM WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 17, 4:26 AM PST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 426 AM PST THU FEB 17 2011 CAZ096-097-181230- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 426 AM PST THU FEB 17 2011 ...WINTER STORM THIS AFTERNOON THROUGH SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FROM 4 PM PST THIS AFTERNOON UNTIL 4 PM PST FRIDAY. PLEASE REFER TO SFOWSWHNX...OR WMO HEADER WWUS46 KHNX...FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON UNTIL SATURDAY AFTERNOON. PLEASE REFER TO SFOWSWHNX...OR WMO HEADER WWUS46 KHNX...FOR MORE DETAILS. ADDITIONAL STORM SYSTEMS COULD IMPACT THE AREA EARLY NEXT WEEK...PLEASE STAY TUNED AS FURTHER STATEMENTS MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-181230- KERN COUNTY MOUNTAINS- 426 AM PST THU FEB 17 2011 ...WINTER STORM LATER THIS EVENING INTO SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FROM 10 PM PST TONIGHT UNTIL 4 PM PST FRIDAY. PLEASE REFER TO SFOWSWHNX...OR WMO HEADER WWUS46 KHNX...FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON UNTIL SATURDAY AFTERNOON. PLEASE REFER TO SFOWSWHNX...OR WMO HEADER WWUS46 KHNX...FOR MORE DETAILS. ADDITIONAL STORM SYSTEMS COULD IMPACT THE AREA EARLY NEXT WEEK...PLEASE STAY TUNED AS FURTHER STATEMENTS MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089-091-181230- WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 426 AM PST THU FEB 17 2011 ...GUSTY WINDS LATER THIS MORNING INTO THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 11 AM PST THIS MORNING UNTIL 8 PM PST THIS EVENING. PLEASE REFER TO SFONPWHNX...OR WMO HEADER WWUS76 KHNX...FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL STORM SYSTEMS COULD IMPACT THE AREA EARLY NEXT WEEK...PLEASE STAY TUNED AS FURTHER STATEMENTS MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. BSO
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 5:23 PM PST | Special Weather Statement | HNX | Fresno | 67 min |
| Feb 16, 9:11 PM PST | Special Weather Statement | HNX | Fresno | 49 min |
| Feb 17, 3:20 AM PST | Winter Storm Warning | HNX | 69 hr |
Nearby
High Wind Watches in California, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.